# SDR UALA2012041702306

- Difficulty date: April 13, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 63,233 hours, 8,960 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772221
- Part serial: 512
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PAX ENTRY DOOR SLIDE BACKBOARD HAS A DENT.  REPLACED WITH A NEW SLIDE AND ACCOMPLISHED INSPECTION, IAW AMM & GMM.
